# SDR DHL2001801558

- Difficulty date: October 13, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Part number: 3754041501
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FITTING CRACKED AT L/H UPPER SECTION STA 300.000 L-27L.REMOVED CRACKED FITTING PER SRM 51-1-20D.CLEANED TERATED AND PRIMED AREA PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-1-20D PG 9.
